MathSciNet Relay Station
MathSciNet bibliographic data
MR2052120 (2005a:47007) 47A13 (46H25 47A20 47B20 47B35 47L80)
Guo, Kunyu; Hu, Junyun; Xu, Xianmin Toeplitz algebras, subnormal tuples and rigidity on reproducing $\bold C[z\sb 1,\dots,z\sb d]$-modules. J. Funct. Anal. 210 (2004), no. 1, 214–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement